Show simple item record

dc.contributor.authorLarcombe, Peter J.
dc.contributor.authorFennessey, Eric J.
dc.date.accessioned2016-11-15T10:44:47Z
dc.date.available2016-11-15T10:44:47Z
dc.date.issued2014-02
dc.identifier.citationLarcombe, P. J., Fennessey, E. J., (2014) 'A non-linear identity for a particular class of polynomial families', Fibonacci Quarterly, 52 (1), pp. 75-79en
dc.identifier.issn0015-0517
dc.identifier.urihttp://hdl.handle.net/10545/620844
dc.description.abstractWe state and prove a new non-linear identity for a class of polynomial families associated with integer sequences whose ordinary generating functions have quadratic governing equations with functional (polynomial) coefficients.
dc.language.isoenen
dc.publisherThe Fibonacci Associationen
dc.relation.urlhttp://www.fq.math.ca/index.htmlen
dc.relation.urlhttp://www.fq.math.ca/52-1.htmlen
dc.rights.urihttp://creativecommons.org/licenses/by/4.0/en
dc.subjectDiscrete mathematicsen
dc.subjectApplied mathematicsen
dc.titleA non-linear identity for a particular class of polynomial familiesen
dc.typeArticleen
dc.contributor.departmentUniversity of Derbyen
dc.identifier.journalFibonacci Quarterlyen
html.description.abstractWe state and prove a new non-linear identity for a class of polynomial families associated with integer sequences whose ordinary generating functions have quadratic governing equations with functional (polynomial) coefficients.


This item appears in the following Collection(s)

Show simple item record

http://creativecommons.org/licenses/by/4.0/
Except where otherwise noted, this item's license is described as http://creativecommons.org/licenses/by/4.0/